RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 5(299), Pages 47–60 (Mi umn1235)  

Bogolyubov's “edge of the wedge” theorem, its development and applications

V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (930 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:5, 51–65

Bibliographic databases:

Document Type: Article
UDC: 517.55
MSC: 81U30, 81Txx, 42A38, 32A45
Received: 27.12.1993

Citation: V. S. Vladimirov, V. V. Zharinov, A. G. Sergeev, “Bogolyubov's “edge of the wedge” theorem, its development and applications”, Uspekhi Mat. Nauk, 49:5(299) (1994), 47–60; Russian Math. Surveys, 49:5 (1994), 51–65

Citation in format AMSBIB
\Bibitem{VlaZhaSer94}
\by V.~S.~Vladimirov, V.~V.~Zharinov, A.~G.~Sergeev
\paper Bogolyubov's ``edge of the wedge'' theorem, its development and applications
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 5(299)
\pages 47--60
\mathnet{http://mi.mathnet.ru/umn1235}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1311229}
\zmath{https://zbmath.org/?q=an:0861.32005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49...51V}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 5
\pages 51--65
\crossref{https://doi.org/10.1070/RM1994v049n05ABEH002421}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RX38600003}


Linking options:
  • http://mi.mathnet.ru/eng/umn1235
  • http://mi.mathnet.ru/eng/umn/v49/i5/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:502
    Full text:208
    References:43
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019